# SDR SWAA2021112329548

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS867 BTW STR9R TO STR10R AT PASSENGER CABIN ; 2021-460781 CRACK ON FRAME LOCATED BS867 BTW STR 8R TO STR9R AT PASSENGER CABIN / [01] REPAIRED FRAME BS 867 BTW S8R TO S9R I.A.W EA 1-A53-12144. SEE INDIVIDUAL STEP SIGN OFFS BELOW; [02] REPAIRED FRAME BS 867 BTW S8R TO S9R I.A.W EA 1-A53-12144. SEE INDIVIDUAL STEP SIGNOFFS BELOW. RII.
